# SDR AALA201907039013

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 56,696 hours, 28,673 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUMES IN CABIN FROM PACK SYSTEM. MAINTENANCE FOUND INGESTION OF HYDRAULIC FLUID IN THE APU. FOUND LINES LOOSE AT T-FITTING, INSPECTED T-FITTING, NO DEFECTS FOUND. TIGHTENED AND PRESSURIZED, NO LEAKS NOTED. ACCOMPLISHED APU WASH AND SOF CARD 05-96-70 AND ACCOMPLISHED PACK BURN. NO ODORS NOTED.
